# SDR YENA2021020400085

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 59,749 hours, 21,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2232, BDA-JFK. FORWARD DOOR (L1) ARMING LEVER HARD TO ARM; INSPECTED L1 DOOR SLIDE, MECHANISM FOUND DEBRIS ON GIRT BAR, CLEAR DEBRIS AND PERFORMED OPS CHECK IAW AMM 52-11-22.
